Have just started invokona a few days ago. Feel weak and fatigue with upset stomach.
Invokana (canagliflozin) is an oral diabetes medicine that helps control blood sugar levels. Canagliflozin works by helping the kidneys get rid of glucose from your bloodstream.
Invokana is used together with diet and exercise to treat type 2 diabetes.
Invokana is not for treating type 1 diabetes.
Normally if a medication is causing side effects like fatigue, etc. then once you stop taking it these symptoms should resolve. And sometimes the symptoms go away after you have taken it for a few weeks.
I hope you managed to continue taking Invokana and the fatigue, etc. got better.
- Invokana Information for Consumers
- Invokana Information for Healthcare Professionals (includes dosage details)
- Side Effects of Invokana (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Apr 2015 • 2 answers
Updated 3 Nov 2017 • 3 answers
Updated 8 Mar 2015 • 2 answers
INCREASED appetite? Ive noticed since starting Invokana, my appetite has increased and not decrease?
Updated 20 May 2015 • 1 answer
Updated 17 Mar 2019 • 3 answers